What is the purpose of a negative-pressure isolation room?
AAir flows out of the room, keeping germs from the corridor away from the patient
BIt makes it easier for patients to breathe
CAir flows into the room, so airborne particles do not escape into the corridor
DThe low pressure kills bacteria inside the room
2.기본간호학어려움
Which pair of details is best for confirming a patient's identity before giving a medicine?
ARoom number and diagnosis
BThe name on the door and the patient's face
CBed number and the patient's first name, checked against the ward list
DFull name and date of birth, checked against the wristband
3.감염 관리와 환자 안전보통
Why is keeping a patient warm (normothermia) during surgery part of infection prevention?
ALow body temperature reduces blood flow and immune function in the wound
BWarm patients do not need antibiotic prophylaxis
CCold makes bacteria grow faster in the operating room air and on the drapes
DWarmth sterilizes the surgical site
4.감염 관리와 환자 안전어려움
Patients contaminated with radioactive dust arrive at the hospital. Which step removes most of the external contamination?
AWrapping the patient in a blanket
BRemoving the patient’s clothing
CGiving the patient potassium iodide
DScrubbing the skin until it is red
5.우선순위 설정과 위임보통
Two hours after birth, the nurse finds the uterus firm but above the umbilicus and pushed to the right. What should the nurse do first?
AAsk the patient to lie still for another hour
BHelp the patient empty her bladder
CMassage the uterus firmly for ten minutes
DGive a dose of oxytocin straight away
6.우선순위 설정과 위임어려움
A provider asks a nurse to perform a procedure that is outside the nurse’s scope of practice. What should the nurse do?
ADecline, explain why and suggest who can safely do it
BAsk a nursing assistant to do it instead
CDo it just this once and promise the provider not to do it again
DDo it, because the provider gave the instruction
7.임상간호학보통
A patient's low potassium does not improve despite potassium replacement. Which other electrolyte should be checked?
AMagnesium
BSodium
CChloride
DPhosphate
8.임상간호학어려움
A patient has new facial weakness. Which feature suggests a stroke rather than Bell's palsy?
AThe forehead can still be wrinkled on the affected side
BThe patient has pain behind the ear
CThe whole of one side of the face, including the forehead, is weak
DThe patient has had a recent cold
9.검사 수치와 전해질보통
저칼슘혈증과 관련된 심전도 변화는 무엇인가요?
A뚜렷한 델타파
B높고 뾰족한 T파
C짧아진 QT 간격
D연장된 QT 간격
10.검사 수치와 전해질어려움
환자가 24시간 전에 아세트아미노펜(파라세타몰)을 다량 과다 복용했습니다. 가장 예상되는 검사 변화는 무엇인가요?
A정상 간 기능 검사와 함께 낮은 백혈구 수
B정상 ALT와 함께 높은 트로포닌
C낮은 ALT와 AST, 낮은 INR
D매우 높은 ALT와 AST, 상승하는 INR
11.약리학보통
A patient is starting lamotrigine. Which adverse effect should the patient report at once?
AA brief change in taste
BAny new skin rash
CSlight tiredness in the afternoon
DMild headache on the first day
12.약리학어려움
Why should a dose never be written as "5.0 mg" on a medication order?
AThe decimal point may be missed, and the dose read as 50 mg
BThe pharmacy cannot supply doses that contain a decimal point
CIt means the dose must be given five times
DIt is too precise for most drugs
13.내외과: 심혈관계와 호흡기계보통
A patient with COPD is prescribed long-term oxygen therapy. How many hours a day is it usually needed to improve survival?
AAbout one hour each morning
BAt least 15 hours a day
COnly during meals
DOnly when walking outside
14.내외과: 심혈관계와 호흡기계어려움
On a ventilated patient, the end-tidal CO₂ waveform suddenly drops to zero. What should the nurse suspect first?
ANormal variation that needs no action
BA sudden improvement in the patient's lung function
CTube displacement, disconnection or obstruction
DA rise in the patient's body temperature over the last hour
15.내외과: 신경계, 내분비계, 신장보통
Why is propranolol given to a patient with hyperthyroidism?
ATo destroy overactive thyroid tissue over a few weeks
BTo replace the hormone lost from the thyroid gland
CTo stop the thyroid gland from making any more hormones
DTo ease tremor and palpitations while other treatment starts
16.내외과: 신경계, 내분비계, 신장어려움
두개내압이 상승한 환자에게 기관 내 흡인이 필요합니다. 가장 적절한 방법은?
A분비물을 한 번에 다 제거하도록 최소 30초 흡인한다
B사전 산소화를 하고, 각 흡인을 짧게 하며, 흡인 횟수를 제한한다
C흡인하는 동안 머리를 돌린 채 환자를 평평하게 눕힌다
D분비물이 없어도 일상적으로 15분마다 흡인한다
17.내외과: 소화기계, 수술 전후, 종양보통
Which technique is correct when giving a prefilled low molecular weight heparin injection?
ALeave the air bubble in and inject into a skin fold
BRub the site firmly afterwards to help absorption
CExpel the air bubble first and inject into the deltoid muscle
DInject into a vein in the back of the hand
18.내외과: 소화기계, 수술 전후, 종양어려움
A nurse teaches a patient with GORD. Which statement shows a need for further teaching?
A"Peppermint tea after dinner will settle my reflux."
B"I'll keep a diary of foods that trigger my symptoms."
C"I'll stop smoking because it makes reflux worse."
D"I'll try to lose some weight over the next months."
19.모성간호학보통
A woman with epilepsy is planning a pregnancy. Which advice is most appropriate?
AReview her medicines with her doctor before conception
BBreastfeeding will never be possible
CAvoid folic acid because it lowers drug levels
DStop all antiepileptic drugs before trying to conceive
20.모성간호학어려움
A breastfeeding mother has a hard, tender lump in one breast without fever. She feels well. What is the most likely cause and the best advice?
AMastitis; stop feeding from that breast
BA breast abscess; stop breastfeeding completely
CA blocked duct; keep feeding and vary positions
DBreast cancer; stop breastfeeding at once
21.아동간호학보통
How is a child's weight status (for example overweight) assessed?
AWaist size compared with the parents' waist size
BWeight alone, compared with the average weight of children in the same class
CBMI compared with the adult cut-off points
DBMI plotted on an age- and sex-specific centile chart
22.아동간호학어려움
Which practice most reduces the risk of errors with high-alert medicines such as insulin or opioid infusions in children?
AAn independent double check by a second nurse before giving the medicine
BChecking the dose only when the drug is given for the first time
CAsking the child's parent to look at the syringe and confirm that the dose looks right
DRounding doses up to the nearest whole number to keep things simple
23.정신건강간호학보통
리튬을 복용하는 환자는 염분과 수분에 대해 어떤 조언을 받아야 하나요?
A매일 소금 알약을 복용한다
B염분 섭취를 일정하게 정상으로 유지하고, 특히 더운 날씨나 아플 때 수분을 충분히 마신다
C물을 가능한 한 적게 마신다
D엄격한 저염식을 하고 특히 더운 날씨에는 수분을 가능한 한 적게 마신다
24.정신건강간호학어려움
퇴원 하루 전 우울증 환자가 "곧 마침내 평안해지고 누구에게도 짐이 되지 않겠죠"라고 말합니다. 간호사는 어떻게 해야 하나요?
A집에 가서 안도한다는 뜻으로 받아들인다
B집에 가면 기분이 나아질 거라고 말한다
C자살을 생각하고 있는지 직접 묻고 퇴원을 진행하기 전에 팀에 알린다
D이 발언을 기록에 남기고 더 이상의 조치 없이 계획대로 퇴원시킨다
25.간호 수학과 단위 환산보통
연습 문제(임의로 만든 값이며 임상 지침이 아닙니다). 신생아의 체중이 7 lb 3 oz입니다. 1 lb = 16 oz와 1 kg = 2.2 lb를 사용하여 kg 단위의 체중 m을(를) 구하세요. 소수 둘째 자리까지 반올림하세요.
7 lb 3 oz1 lb = 16 oz1 kg = 2.2 lb
m = kg
26.간호 수학과 단위 환산어려움
연습 문제(임의로 만든 값이며 임상 지침이 아닙니다). 주입이 18:55에 시작하여 다음 날 아침 02:15에 끝납니다(24시간제). 주입은 몇 분 t 진행되었습니까?
18:5502:15
t = min
27.투약 용량 계산보통
환자의 체중은 25 kg입니다. 처방 용량은 하루 30 mg/kg이며 3회로 나누어 투여합니다. 1회에 몇 mg D을 투여하나요?
25 kg30 mg/kg/일3× 하루
D = mg
28.투약 용량 계산어려움
체중 18 kg인 아동에게 5 mL에 120 mg이 들어 있는 경구 현탁액이 회당 15 mg/kg로 처방되었습니다. 투여할 부피 V는 얼마입니까? 소수 첫째 자리까지 반올림하세요.
18 kg15 mg/kg120 mg/5 mL
V = mL
29.정맥 수액 속도보통
20방울/mL 세트로 1000 mL를 5시간 동안 주입합니다. 점적 속도 R를 분당 방울 수로 구하세요. 가장 가까운 정수로 반올림하세요.
1000 mL5 h20 gtt/mL
R = gtt/min
30.정맥 수액 속도어려움
백에 100 mL당 약 100 mg이 들어 있고 10 mL/h로 주입됩니다. 환자는 시간당 몇 mg D을 받나요?
100 mg/100 mL10 mL/h
D = mg/h
31.수액 요법과 수분 균형보통
연습 문제(임의로 만든 값이며 임상 지침이 아닙니다). 기록표는 한 12시간 근무조 동안 환자의 섭취량과 배설량을 보여 줍니다. 환자의 체중은 90 kg입니다. 평균 소변량 U을(를) mL/kg/h 단위로 구하세요. 소수 둘째 자리까지 반올림하세요.
90 kg12 h소변: 350 mL소변: 375 mL소변: 200 mL소변: 450 mL
U = mL/kg/h
32.수액 요법과 수분 균형어려움
연습 문제(임의로 만든 값이며 임상 지침이 아닙니다). 1000 mL 백을 14:00에 시작해 펌프로 120 mL/h로 주입하고 있습니다. 20:30에 백에 남은 양은 몇 mL V인가요?
1000 mL120 mL/h14:00 → 20:30
V = mL
33.임상 사정 점수보통
연습 문제(임의로 만든 값이며 임상 지침이 아닙니다). 연습용 환자를 Morse 낙상 척도로 평가했습니다: 최근 3개월 이내의 낙상 병력: 예; 이차 진단: 아니요; 보행 보조: 없음, 침상 안정 또는 간호사가 도와줌; 정맥 치료 또는 생리식염수 잠금: 예; 걸음걸이: 약함; 정신 상태: 자신의 한계를 앎. Morse 총점 MFS을(를) 구하세요.
0–125
MFS =
34.임상 사정 점수어려움
연습 문제(임의로 만든 값이며 임상 지침이 아닙니다). 다음 관찰 소견에 NEWS2 도표(SpO₂ 척도 1)를 사용하세요: 호흡수 8/min, SpO₂ 93% 실내 공기 호흡 중, 혈압 222/134 mmHg, 맥박 44/min, 명료함, 체온 36.8 °C. 환자는 어느 임상 위험군에 속합니까? 클릭하세요.
RR 8SpO₂ 93%공기SBP 222HR 44AT 36.8 °C
1낮음
2낮음–중간
3중간
4높음
3용액
1.기본간호학
답: C · Air flows into the room, so airborne particles do not escape into the corridor
이것이 답인 이유
Negative pressure draws air into the room and out through filtered exhaust. It is used for airborne infections such as tuberculosis; positive pressure is used to protect patients with very weak immunity.
답
C · Air flows into the room, so airborne particles do not escape into the corridor
2.기본간호학
답: D · Full name and date of birth, checked against the wristband
이것이 답인 이유
At least two personal identifiers, such as name, date of birth and hospital number, are checked with the patient and the wristband. Bed and room numbers change and are not identifiers.
답
D · Full name and date of birth, checked against the wristband
3.감염 관리와 환자 안전
답: A · Low body temperature reduces blood flow and immune function in the wound
이것이 답인 이유
Hypothermia causes vasoconstriction and less oxygen in the wound, which weakens the immune defense. Keeping the patient warm is linked to fewer surgical site infections.
답
A · Low body temperature reduces blood flow and immune function in the wound
4.감염 관리와 환자 안전
답: B · Removing the patient’s clothing
이것이 답인 이유
Removing clothing, then gently washing the skin, gets rid of most external radioactive contamination. Hard scrubbing damages the skin, and potassium iodide only protects the thyroid from radioactive iodine.
답
B · Removing the patient’s clothing
5.우선순위 설정과 위임
답: B · Help the patient empty her bladder
이것이 답인 이유
A uterus that is high and displaced to one side usually means a full bladder. A full bladder stops the uterus contracting well, so the nurse helps the patient void and reassesses.
답
B · Help the patient empty her bladder
6.우선순위 설정과 위임
답: A · Decline, explain why and suggest who can safely do it
이것이 답인 이유
Nurses must work within their legal scope of practice, even when asked by a provider. The nurse declines, explains the reason and helps find a suitable professional.
답
A · Decline, explain why and suggest who can safely do it
7.임상간호학
답: A · Magnesium
이것이 답인 이유
Hypomagnesaemia increases renal potassium loss and makes hypokalaemia hard to correct. Magnesium must be replaced as well.
답
A · Magnesium
8.임상간호학
답: A · The forehead can still be wrinkled on the affected side
이것이 답인 이유
In a stroke (upper motor neurone lesion), the forehead is usually spared because it has bilateral cortical supply. Bell's palsy (lower motor neurone) weakens the whole side, including the forehead.
답
A · The forehead can still be wrinkled on the affected side
9.검사 수치와 전해질
답: D · 연장된 QT 간격
이것이 답인 이유
낮은 칼슘은 QT 간격을 연장하여 위험한 부정맥으로 이어질 수 있습니다. 높은 칼슘은 QT 간격을 짧게 하고, 뾰족한 T파는 고칼륨혈증에 전형적입니다.
Lamotrigine can cause serious skin reactions such as Stevens–Johnson syndrome. The dose is increased slowly, especially with valproate, and any rash must be assessed promptly.
답
B · Any new skin rash
12.약리학
답: A · The decimal point may be missed, and the dose read as 50 mg
이것이 답인 이유
Trailing zeros (5.0) and missing leading zeros (.5) are well-known causes of tenfold errors. Safe practice is to write 5 mg and 0.5 mg.
답
A · The decimal point may be missed, and the dose read as 50 mg
13.내외과: 심혈관계와 호흡기계
답: B · At least 15 hours a day
이것이 답인 이유
Long-term oxygen therapy improves survival in COPD with chronic hypoxaemia when used for at least 15 hours a day, including overnight. Patients must not smoke, because of the fire risk. Ambulatory oxygen for exercise is a separate assessment.
답
B · At least 15 hours a day
14.내외과: 심혈관계와 호흡기계
답: C · Tube displacement, disconnection or obstruction
이것이 답인 이유
A sudden loss of the capnography trace means no CO₂ is being detected: the tube may be dislodged, disconnected or blocked, or there may be cardiac arrest. The nurse checks the patient and circuit immediately, hand-ventilates if needed and calls for help.
답
C · Tube displacement, disconnection or obstruction
15.내외과: 신경계, 내분비계, 신장
답: D · To ease tremor and palpitations while other treatment starts
이것이 답인 이유
A beta-blocker quickly controls adrenergic symptoms such as tachycardia, tremor and anxiety. It does not lower hormone production, so a thionamide, radioactive iodine or surgery is still needed.
답
D · To ease tremor and palpitations while other treatment starts
16.내외과: 신경계, 내분비계, 신장
답: B · 사전 산소화를 하고, 각 흡인을 짧게 하며, 흡인 횟수를 제한한다
이것이 답인 이유
흡인은 기침, 저산소증, 고탄산혈증을 통해 두개내압을 높입니다. 꼭 필요할 때만, 사전 산소화를 하고, 한 번에 약 10~15초를 넘지 않으며, 횟수를 적게 하고, 머리를 올려 정중선에 둔 채 시행합니다. 일부 병동에서는 진정제나 리도카인을 사용할 수 있습니다.
답
B · 사전 산소화를 하고, 각 흡인을 짧게 하며, 흡인 횟수를 제한한다
17.내외과: 소화기계, 수술 전후, 종양
답: A · Leave the air bubble in and inject into a skin fold
이것이 답인 이유
LMWH is injected into a pinched skin fold, often on the abdomen, away from the umbilicus. The air bubble in prefilled syringes is left in, and the site is not rubbed, to reduce bruising.
답
A · Leave the air bubble in and inject into a skin fold
18.내외과: 소화기계, 수술 전후, 종양
답: A · "Peppermint tea after dinner will settle my reflux."
이것이 답인 이유
Peppermint can relax the lower oesophageal sphincter and may worsen reflux. Weight loss, stopping smoking and avoiding personal triggers are standard lifestyle measures.
답
A · "Peppermint tea after dinner will settle my reflux."
19.모성간호학
답: A · Review her medicines with her doctor before conception
이것이 답인 이유
Preconception review allows a switch to the lowest-risk effective drug, often at the lowest effective dose, and higher-dose folic acid. Most women can breastfeed while taking antiepileptics.
답
A · Review her medicines with her doctor before conception
20.모성간호학
답: C · A blocked duct; keep feeding and vary positions
이것이 답인 이유
A tender lump without fever usually means a blocked duct. Frequent feeding, varied positions and gentle care help clear it. Fever, redness and flu-like symptoms suggest mastitis, which also usually allows continued feeding.
답
C · A blocked duct; keep feeding and vary positions
21.아동간호학
답: D · BMI plotted on an age- and sex-specific centile chart
이것이 답인 이유
In children, BMI is interpreted using age- and sex-specific centile charts, because normal BMI changes with growth. Adult cut-offs such as 25 and 30 do not apply to children.
답
D · BMI plotted on an age- and sex-specific centile chart
22.아동간호학
답: A · An independent double check by a second nurse before giving the medicine
이것이 답인 이유
Paediatric doses are individualised and often very small, so tenfold errors are a real risk. Independent double checks of the calculation, dose and pump settings for high-alert medicines are a key safety measure.
답
A · An independent double check by a second nurse before giving the medicine
23.정신건강간호학
답: B · 염분 섭취를 일정하게 정상으로 유지하고, 특히 더운 날씨나 아플 때 수분을 충분히 마신다
이것이 답인 이유
나트륨이나 수분을 잃으면(발한, 구토, 설사, 저염식) 신장이 리튬을 더 많이 붙들어 농도가 올라갑니다. 염분과 수분 섭취를 일정하게 유지하면 농도가 안정됩니다.
답
B · 염분 섭취를 일정하게 정상으로 유지하고, 특히 더운 날씨나 아플 때 수분을 충분히 마신다
24.정신건강간호학
답: C · 자살을 생각하고 있는지 직접 묻고 퇴원을 진행하기 전에 팀에 알린다
이것이 답인 이유
평안해진다거나 짐이 된다는 말은 자살 의도를 나타낼 수 있습니다. 간호사는 직접 묻고, 위험을 사정하며, 팀에 알립니다. 퇴원을 재고해야 할 수도 있습니다.
답
C · 자살을 생각하고 있는지 직접 묻고 퇴원을 진행하기 전에 팀에 알린다
25.간호 수학과 단위 환산
답: m = 3.27 kg
가정용 계량과 체중: 간호 시험에서는 반올림한 환산값을 사용합니다: 1 티스푼(tsp) = 5 mL, 1 테이블스푼(tbsp) = 15 mL = 3 tsp, 1 액량 온스(fl oz) = 30 mL = 2 tbsp, 1 컵 = 8 fl oz = 240 mL. 체중은 1 kg = 2.2 lb, 1 lb = 16 oz, 길이는 1 인치 = 2.54 cm입니다. 원하지 않는 단위가 약분되도록 환산식을 세우세요.
온스에서 파운드로
3 oz/16 = 0.1875 lb
7 + 0.1875 = 7.188 lb
파운드를 킬로그램으로
m = 7.188/2.2 = 3.267 ≈ 3.27 kg
답
m = 3.27 kg
26.간호 수학과 단위 환산
답: t = 440 min
24시간제: 오후 1시부터는 시각에 12를 더합니다(오후 3:45 = 15:45). 자정부터 오전 12:59는 00:00–00:59이고, 오후 12:00–12:59는 그대로 12:00–12:59입니다. 되돌릴 때는 13–23시에서 12를 빼고 오후를 붙이며, 00시는 오전 12시가 됩니다. 자정을 넘는 시간은 두 부분으로 세세요. 24:00(00:00)까지, 그리고 00:00부터.
자정 전
18:55 → 24:00 = 305 min
자정 후
00:00 → 02:15 = 135 min
합계
t = 305 + 135 = 440 min
답
t = 440 min
27.투약 용량 계산
답: D = 250 mg
투약 용량 계산: 투여량은 처방 용량을 보유 약물의 함량으로 나누고, 그 함량이 들어 있는 양을 곱한 것입니다: 투여량 = (처방 용량/원액 함량) × 원액 부피. 항상 단위를 맞추고(먼저 g을 mg으로, mg을 mcg으로 바꾸기) 답이 타당한지 확인하세요.
하루 총량
30·25 = 750 mg
1회 용량
D = 750/3 = 250 mg
답
D = 250 mg
28.투약 용량 계산
답: V = 11.3 mL
투약 용량 계산: 투여량은 처방 용량을 보유 약물의 함량으로 나누고, 그 함량이 들어 있는 양을 곱한 것입니다: 투여량 = (처방 용량/원액 함량) × 원액 부피. 항상 단위를 맞추고(먼저 g을 mg으로, mg을 mcg으로 바꾸기) 답이 타당한지 확인하세요.
체중에 따른 용량
15·18 = 270 mg
부피
V = (270/120)·5 = 11.25 ≈ 11.3 mL
답
V = 11.3 mL
29.정맥 수액 속도
답: R = 67 gtt/min
주입 속도: 펌프는 mL/h = 부피/시간(시간 단위)으로 설정합니다. 중력 점적은 분당 방울 수로 셉니다: gtt/min = 부피(mL) × 점적 계수(gtt/mL)/시간(min). 점적 계수는 수액 세트 포장에 인쇄되어 있습니다: 대점적 세트는 10, 15, 20 gtt/mL(수혈 세트는 미국에서 흔히 10 gtt/mL, 영국에서 15), 미세 점적 세트는 60 gtt/mL입니다. 항상 문제나 포장에 나온 점적 계수를 사용하세요.
분 단위의 시간
5·60 = 300 min
점적 속도
R = 1000·20/300 = 66.67 ≈ 67 gtt/min
답
R = 67 gtt/min
침상에서는 가장 가까운 정수 방울로 맞춥니다: 67방울/분.
30.정맥 수액 속도
답: D = 10 mg/h
주입 속도: 펌프는 mL/h = 부피/시간(시간 단위)으로 설정합니다. 중력 점적은 분당 방울 수로 셉니다: gtt/min = 부피(mL) × 점적 계수(gtt/mL)/시간(min). 점적 계수는 수액 세트 포장에 인쇄되어 있습니다: 대점적 세트는 10, 15, 20 gtt/mL(수혈 세트는 미국에서 흔히 10 gtt/mL, 영국에서 15), 미세 점적 세트는 60 gtt/mL입니다. 항상 문제나 포장에 나온 점적 계수를 사용하세요.
농도
100/100 = 1 mg/mL
투여 속도
D = 1·10 = 10 mg/h
답
D = 10 mg/h
31.수액 요법과 수분 균형
답: U = 1.27 mL/kg/h
섭취량과 배설량: 섭취량에는 들어가는 모든 것(경구 수분, 정맥 주입, 정맥 투약과 플러시, 경관 영양)을 포함하며, 얼음 조각은 부피의 절반으로 계산합니다. 배설량에는 소변, 배액, 구토, 기타 손실이 포함됩니다. 균형 = 총섭취량 − 총배설량이며, 음수이면 순손실입니다. 숫자는 연습용일 뿐입니다. 실제 임상에서는 항상 기관 프로토콜을 따르고 고위험 약물 용량은 이중 확인을 받으세요.
총소변량
350 + 375 + 200 + 450 = 1375 mL
킬로그램당 시간당
U = 1375/(90·12) = 1.273 ≈ 1.27 mL/kg/h
답
U = 1.27 mL/kg/h
32.수액 요법과 수분 균형
답: V = 220 mL
주입 시간: 시간(h) = 주입할 부피(mL)/속도(mL/h). 백의 용량이 아니라 백에 남아 있는 부피를 쓰세요. 주입된 부피 = 속도 × 시간. 소수 시간은 소수 부분 × 60으로 시와 분으로 바꾸세요(0.5 h = 50분이 아니라 30분). 숫자는 연습용일 뿐입니다. 실제 임상에서는 항상 기관 프로토콜을 따르고 고위험 약물 용량은 이중 확인을 받으세요.
경과 시간
14:00 → 20:30 = 6.5 h
주입된 부피
120·6.5 = 780 mL
남은 부피
V = 1000 − 780 = 220 mL
답
V = 220 mL
33.임상 사정 점수
답: MFS = 55
Morse 낙상 척도: 여섯 항목입니다. 낙상 병력: 없음 0, 있음 25. 이차 진단: 없음 0, 있음 15. 보행 보조: 없음, 침상 안정 또는 간호사의 도움 0, 목발·지팡이·보행기 15, 가구를 붙잡음 30. 정맥 치료 또는 생리식염수 잠금: 없음 0, 있음 20. 걸음걸이: 정상, 침상 안정 또는 휠체어 0, 약함 10, 손상됨 20. 정신 상태: 자신의 한계를 앎 0, 한계를 과대평가하거나 잊음 15. 총점은 0부터 125까지입니다. 위험 기준점은 병원마다 다르며, 흔한 기준은 0–24 낮음, 25–44 중등도, 45 이상 높음입니다.
각 항목의 점수 매기기
최근 3개월 이내의 낙상 병력: 예 → 25
이차 진단: 아니요 → 0
보행 보조: 없음, 침상 안정 또는 간호사가 도와줌 → 0
정맥 치료 또는 생리식염수 잠금: 예 → 20
걸음걸이: 약함 → 10
정신 상태: 자신의 한계를 앎 → 0
더하기
Morse 총점 = 25 + 0 + 0 + 20 + 10 + 0 = 55
답
MFS = 55
34.임상 사정 점수
답: 높음
NEWS2(National Early Warning Score 2, 영국왕립의사협회 2017): 일곱 항목(호흡수, 척도 1의 SpO₂, 공기 또는 보충 산소, 수축기 혈압, 맥박, ACVPU 척도의 의식, 체온)을 도표로 각각 채점하여 합산합니다. 임상 위험: 0–4 낮음, 한 항목이 3점이면 낮음–중간, 5–6 중간, 7 이상 높음. 총점 5 이상은 긴급 대응이 필요합니다.
각 항목의 점수 매기기
RR 8/min → 3
SpO₂ 93% → 2
공기 호흡 중 → 0
SBP 222 mmHg → 3
HR 44/min → 1
명료함 (A) → 0
T 36.8 °C → 0
총점과 적색 점수
NEWS2 = 3 + 2 + 0 + 3 + 1 + 0 + 0 = 9
적어도 한 항목이 3점입니다.
위험군
높음
답
높음
총점 5 이상은 긴급 임상 대응이 필요합니다.
이 자료는 독립적인 연습 자료입니다. ExamProblems는 이 시험을 주관하는 기관과 제휴하거나 그 기관의 승인을 받지 않았으며, 시험 이름은 내용을 설명하는 데에만 사용됩니다. NCLEX®, NCLEX-RN® and NCLEX-PN®은(는) the National Council of State Boards of Nursing, Inc. (NCSBN)의 상표이며, 이 기관은 ExamProblems와 제휴하지 않았고 이를 보증하거나 정확성을 책임지지 않습니다.